# SDR MASA2011053002898

- Difficulty date: May 29, 2011
- Submitted: May 30, 2011
- Operation: Air carrier
- Aircraft: N988HA
- Make and model: Dhav DHC8202
- Aircraft serial: 426
- Aircraft time: 36,942 hours, 38,352 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Line
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL LEAKING FROM RIGHT WHEEL WELL.  R & R RIGHT NACELLE WASTE DRAIN FUEL LINE & LEAK CHECKED.
